MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number 700FF
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Mitral Regurgitation (1964)
Date of Event 02/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this mitral annuloplasty ring, the ring was implanted, explanted and replaced with a bioprosthetic valve.The physician reported that after suturing the annuloplasty ring, central regurgitation was still present.Due to the small nature of the patient's mitral valve and the patient's weight, the physician proceeded with a valve replacement.No additional adverse patient effects were reported.

Brand Name
SIMULUS FULLY FLEXIBLE ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7381336
Report Number9612164-2018-00606
Device Sequence Number16401636
Product Code KRH
UDI-Device Identifier00643169182301
UDI-Public00643169182301
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052565
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number700FF
Device Catalogue Number700FF27
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2018
Initial Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight111